Research Repository

Items where Author is "Mohamed, Esamaldeen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Mohamed, Esamaldeen and Williams, Gerald (2022) 'An Investigation Into the Cyclically Presented Groups with Length Three Positive Relators.' Experimental Mathematics, 31 (2). pp. 537-551. ISSN 1058-6458

Mohamed, Esamaldeen and Williams, Gerald (2019) 'Isomorphism theorems for classes of cyclically presented groups.' International Journal of Algebra and Computation, 29 (06). pp. 1009-1017. ISSN 0218-1967

This list was generated on Wed Aug 10 18:50:29 2022 BST.